Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 324, NWS Albuquerque, NM

July 30, 2017Curry County, Roosevelt County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 30, 2017, 3:45 PM MDT for Curry County, Roosevelt County, New Mexico. It was in force for 45 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2017, 3:45 PM MDT (21:45 UTC)
Expired
Jul 30, 2017, 4:30 PM MDT
In force
45 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Curry County, NM, Roosevelt County, NM

What was reported inside it

TimeReportWhereRemark
Jul 30, 3:49 PM MDTTSTM WND GST 661 N Cannon Afb, NMKCVS ASOS.
Jul 30, 3:52 PM MDTTSTM WND GST 711 N Cannon Afb, NMKCVS ASOS.
Jul 30, 4:07 PM MDTTSTM WND GST 65Clovis, NMCLOVIS FIRE STATION
Jul 30, 4:07 PM MDTNON-TSTM WND GST 65Clovis, NMCLOVIS FIRE STATION
Jul 30, 4:10 PM MDTTSTM WND GST 602 Wnw Clovis, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.8 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2017-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2017-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-277 J/kg
Mixed-layer LCL
1190 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

610 
WUUS55 KABQ 302145
SVRABQ
NMC009-041-302230-
/O.NEW.KABQ.SV.W.0324.170730T2145Z-170730T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
345 PM MDT SUN JUL 30 2017

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Central Roosevelt County in east central New Mexico...
  Southeastern Curry County in east central New Mexico...

* Until 430 PM MDT.

* At 345 PM MDT, a severe thunderstorm was located 8 miles west of
  Oasis State Park, or 9 miles northwest of Portales, moving
  northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Clovis, Portales, Floyd, Saint Vrain, Cannon Air Force Base,
  Ranchvale, Oasis State Park, Portair and Pleasant Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3411 10340 3419 10367 3469 10348 3470 10321
      3454 10304
TIME...MOT...LOC 2145Z 212DEG 31KT 3425 10349 

HAIL...1.00IN
WIND...60MPH
 
$$

KJ
2 follow-up statements
818 
WWUS55 KABQ 302158
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
358 PM MDT SUN JUL 30 2017

NMC009-041-302230-
/O.CON.KABQ.SV.W.0324.000000T0000Z-170730T2230Z/
Roosevelt-Curry-
358 PM MDT SUN JUL 30 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR CENTRAL ROOSEVELT AND SOUTHEASTERN CURRY COUNTIES...

At 357 PM MDT, a severe thunderstorm was located near Saint Vrain, or
11 miles north of Portales, moving northeast at 35 mph.

HAZARD...70 mph wind gusts and nickel size hail. 

SOURCE...Trained weather spotters. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Clovis, Portales, Floyd, Saint Vrain, Cannon Air Force Base,
Ranchvale, Oasis State Park, Portair and Pleasant Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3411 10340 3419 10367 3469 10348 3470 10321
      3454 10304
TIME...MOT...LOC 2157Z 212DEG 31KT 3434 10342 

HAIL...0.88IN
WIND...70MPH
 
$$

KJ
205 
WWUS55 KABQ 302208
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
408 PM MDT SUN JUL 30 2017

NMC009-041-302230-
/O.CON.KABQ.SV.W.0324.000000T0000Z-170730T2230Z/
Roosevelt-Curry-
408 PM MDT SUN JUL 30 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR EAST CENTRAL ROOSEVELT AND SOUTHEASTERN CURRY COUNTIES...

At 407 PM MDT, a severe thunderstorm was located near Cannon Air
Force Base, or 8 miles west of Clovis, moving northeast at 25 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Trained weather spotters. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Clovis, Portales, Floyd, Saint Vrain, Cannon Air Force Base,
Ranchvale, Oasis State Park, Portair and Pleasant Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Heavy rains may flood intersections, ditches and underpasses. Do not
attempt to drive through areas where water covers the roadway.

Blowing dust associated with strong thunderstorm winds can reduce
visibilities below one quarter mile at times.

&&

LAT...LON 3416 10336 3426 10361 3469 10348 3470 10321
      3454 10304
TIME...MOT...LOC 2207Z 220DEG 24KT 3442 10335 

HAIL...1.00IN
WIND...70MPH
 
$$

KJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 3:09 PM MDT, 36 minutes earlier.

Area forecast discussion, Jul 30, 3:09 PM MDT, 36 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Albuquerque NM
309 PM MDT Sun Jul 30 2017

.SYNOPSIS...
Numerous showers and thunderstorms will continue through mid to late
evening before slowly diminishing after midnight. Strong to severe
thunderstorms and an increased chance for flash flooding are likely
across the northeast plains this evening into the overnight. The
very active weather will continue Monday before drier air aloft
limits shower and thunderstorms coverage somewhat Tuesday and
Wednesday. A backdoor front is forecast to drop in from eastern
Colorado Thursday, increasing shower and storms chances Thursday
through next weekend. Temperatures are expected to remain slightly
below average through next week.

&&

.DISCUSSION...
Counter-clockwise rotation very apparent in upper level water vapor
imagery from GOES-16 this afternoon. This upper low helping to
trigger scattered to numerous showers and storms relatively early across
much of the area today. This low will combine with the quasi-
stationary boundary across far northeast NM to generate scattered
strong to severe storms this evening. Added Quay and eastern San
Miguel Counties to flash flood watch given that the 18Z NAM12 QPF
bullseye is slightly farther south. Eastern plains stay active
overnight with strong to perhaps severe storms continuing.

Monday remains active as the upper high over the CA/NV/OR triple
point strengthens and the flow aloft over northern NM becomes
northerly. Some areas that have been left high and dry as of late
stand better chances for wetting rainfall Monday and Monday night.
Models agree that drier air aloft will filter into the northeast
third to half of the state Tuesday. Still enough low level moisture
will remain in place for isolated storms along/near the upper level
moisture gradient. Wednesday looking very similar to Tuesday with
northerly steering flow resulting in storms moving south off the
Tusas/Jemez/Sangres.

As is typically the case with the Four Corners high over NV, backdoor
fronts/boundaries moving into NM from the northeast are inevitable
and the GFS and ECMWF bring one in on Thursday. Shower and
thunderstorm chances increase most areas Thursday and appear to
remain above average through next weekend. Model temperature guidance
continues to trend down slightly for next week with most areas
several degrees below seasonal averages for early August.

33

&&

.FIRE WEATHER...
A moistening trend will continue into Monday night/Tuesday morning,
with mostly excellent humidity recovery and PWATs trending well
above normal. Good chances for wetting rain will favor the mountains
and the northeast and east central plains through Tuesday, although
wetting rains are a good bet across most of northern and central New
Mexico. Daytime temperatures will trend down through Tuesday thanks
to rain-cooling and cloud cover and will generally be below normal.

Look for a minor downtrend in storm coverage and wetting rain
footprint going into mid week due to some drying from the upper high
over Nevada ridging down into New Mexico. However, a backdoor front
will come down Thursday and recharge moisture west across the area
resulting in an uptick in storms toward the end of the work week
with good chances for wetting rain. The backdoor front and rain-
cooling will keep daytime temperatures 5-10 degrees below normal
toward the end of the work week. Good chances for wetting rain will
then persist through next weekend, with the latest medium range model
solutions showing the upper high shifting south from over Nevada and
breaking down.

11

&&

.AVIATION...
18Z TAF CYCLE
Another active thunderstorm day forecast, with convection breaking-
out even earlier than yesterday. MVFR conditions are forecast with
storms today/tonight, with KLVS and KTCC the terminals most likely to
be impacted. Storms will move in the vicinity of KABQ, with the
potential for a stronger east canyon/gap wind than what is currently
forecast conditional on extent of storms to the east. Storms will
likely continue through the overnight hours across central/eastern
NM rather than following a normal diurnal downtrend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  63  85  62  88 /  30  20  40  20
Dulce...........................  54  79  53  81 /  50  50  40  30
Cuba............................  57  77  56  77 /  60  70  40  40
Gallup..........................  58  81  58  83 /  30  40  30  20
El Morro........................  54  77  54  77 /  50  70  60  30
Grants..........................  57  81  56  81 /  50  60  60  30
Quemado.........................  57  78  58  78 /  60  60  60  40
Glenwood........................  64  86  65  86 /  30  50  60  50
Chama...........................  51  75  49  76 /  60  60  40  50
Los Alamos......................  59  77  59  77 /  50  60  50  30
Pecos...........................  58  76  57  75 /  70  80  60  60
Cerro/Questa....................  54  72  53  73 /  60  80  50  30
Red River.......................  48  64  46  65 /  70  90  60  50
Angel Fire......................  48  69  44  69 /  60  70  50  50
Taos............................  54  78  53  78 /  40  70  40  20
Mora............................  54  71  53  71 /  70  70  60  50
Espanola........................  63  83  62  84 /  40  30  40  20
Santa Fe........................  60  78  59  77 /  50  70  60  60
Santa Fe Airport................  59  81  59  81 /  40  50  50  40
Albuquerque Foothills...........  65  85  64  84 /  30  50  70  40
Albuquerque Heights.............  66  86  66  84 /  30  40  60  30
Albuquerque Valley..............  64  88  63  86 /  30  30  50  30
Albuquerque West Mesa...........  66  87  65  85 /  30  40  60  30
Los Lunas.......................  62  90  62  88 /  30  30  50  30
Rio Rancho......................  66  86  65  85 /  30  40  60  30
Socorro.........................  66  89  66  86 /  30  40  50  30
Sandia Park/Cedar Crest.........  59  79  59  78 /  40  60  70  50
Tijeras.........................  58  82  57  81 /  30  60  70  50
Moriarty/Estancia...............  57  82  56  81 /  30  50  70  30
Clines Corners..................  57  80  56  78 /  50  60  80  40
Gran Quivira....................  60  83  59  80 /  20  60  70  30
Carrizozo.......................  63  86  63  82 /  20  40  40  40
Ruidoso.........................  57  79  56  75 /  30  80  70  60
Capulin.........................  56  74  55  74 /  80  50  40  30
Raton...........................  57  79  54  80 /  70  40  40  20
Springer........................  58  80  56  81 /  60  40  40  30
Las Vegas.......................  56  76  54  76 /  60  50  60  30
Clayton.........................  61  80  59  80 /  90  40  40  30
Roy.............................  60  79  59  79 /  70  50  50  40
Conchas.........................  67  86  66  85 /  60  30  60  40
Santa Rosa......................  64  87  63  85 /  60  40  60  30
Tucumcari.......................  67  90  65  88 /  60  40  60  30
Clovis..........................  66  85  64  83 /  50  50  60  40
Portales........................  68  86  66  82 /  40  50  70  40
Fort Sumner.....................  67  88  65  84 /  40  50  60  40
Roswell.........................  70  94  69  89 /  20  50  60  30
Picacho.........................  65  85  64  81 /  20  60  70  30
Elk.............................  61  81  60  78 /  30  60  70  50

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late tonight for the following zones...
NMZ512>515-527-528-530>532-534.

&&

33
Hazardous weather outlook, Jul 30, 5:54 AM MDT, 9 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
554 AM MDT Sun Jul 30 2017

NMZ501>540-311200-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
554 AM MDT Sun Jul 30 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

While heavy rainfall is possible this afternoon and tonight just
about anywhere over northern and central New Mexico, it's most likely
over the northeast and east central. The heavy rainfall may result
in at least minor flooding or areas of flash flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Heavy rainfall will be possible again Monday afternoon and Monday
night over northern and central New Mexico. Localized areas of flash
flooding may occur.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts and any flooding
through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637. You can also submit
storm reports and photos on our Facebook page or via Twitter using
the hashtag nmwx.

In the hours before

Special weather statement, Jul 30, 1:24 PM MDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
124 PM MDT SUN JUL 30 2017

NMZ518-521-302000-
Sandia/Manzano Mountains-Santa Fe Metro Area-
124 PM MDT SUN JUL 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANDOVAL AND
BERNALILLO COUNTIES UNTIL 200 PM MDT...

At 124 PM MDT, Doppler radar was tracking a strong thunderstorm near
Sandia Park, or 15 miles southeast of Bernalillo. This storm was
nearly stationary.

Nickel size hail and very heavy rain will be possible with this
storm.

Locations impacted include...
San Antonito and Sedillo.

This includes Interstate 40 between Mile Markers 178 and 181.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3510 10627 3510 10634 3526 10638 3528 10623
TIME...MOT...LOC 1924Z 185DEG 3KT 3521 10631

KJ
Local storm report, Jul 30, 1:40 PM MDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
140 PM MDT SUN JUL 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 PM     HAIL             4 ESE SANDIA PARK       35.16N 106.30W
07/30/2017  M0.75 INCH       BERNALILLO         NM   COCORAHS

&&

EVENT NUMBER ABQ1702121

CA
Local storm report, Jul 30, 2:09 PM MDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
209 PM MDT SUN JUL 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             SANDIA PARK             35.17N 106.36W
07/30/2017  M0.88 INCH       BERNALILLO         NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1702122

TRM
Special weather statement, Jul 30, 3:35 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
335 PM MDT SUN JUL 30 2017

NMZ535-536-302230-
Roosevelt County-Curry County-
335 PM MDT SUN JUL 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ROOSEVELT AND
SOUTHWESTERN CURRY COUNTIES UNTIL 430 PM MDT...

At 334 PM MDT, local law enforcement reported a strong thunderstorm
11 miles west of Portales, moving northeast at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Funnel clouds have been observed with this storm.

Locations impacted include...
Clovis, Portales, Melrose, Floyd, Saint Vrain, Cannon Air Force Base,
Oasis State Park and Portair.

Localized gusty winds to 55 mph are possible. Localized damage to
lightweight structures such as outbuildings, carports and patio
covers, as well as tree branches and street signs, is possible.

&&

LAT...LON 3402 10351 3408 10369 3452 10361 3442 10320
TIME...MOT...LOC 2134Z 208DEG 24KT 3416 10354

KJ
Special weather statement, Jul 30, 3:38 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
338 PM MDT SUN JUL 30 2017

NMZ531-532-534-302245-
Eastern San Miguel County-Harding County-Quay County-
338 PM MDT SUN JUL 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SAN MIGUEL...SOUTH
CENTRAL HARDING AND WEST CENTRAL QUAY COUNTIES UNTIL 445 PM MDT...

At 337 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Montoya, or 10 miles west of Tucumcari, moving north at
30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Tucumcari.

This includes Interstate 40 between Mile Markers 314 and 330.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

Boaterson Ute Lake should carefully monitor and consider moving to
safe shelter now.

&&

LAT...LON 3501 10386 3507 10404 3548 10398 3552 10374
      3536 10359
TIME...MOT...LOC 2137Z 198DEG 24KT 3515 10392

KJ

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 6:10 PM MDTSevere Thunderstorm WarningABQUnion50 min
Jul 29, 6:27 PM MDTAreal Flood AdvisoryABQUnion2 hr
Jul 29, 6:57 PM MDTAreal Flood AdvisoryABQCatron93 min
Jul 29, 7:17 PM MDTAreal Flood AdvisoryABQSocorro118 min
Jul 29, 7:30 PM MDTFlash Flood WarningABQUnion4 hr
Jul 29, 7:50 PM MDTSpecial Weather StatementABQUnion25 min
Jul 29, 8:00 PM MDTAreal Flood AdvisoryABQUnion3 hr
Jul 29, 8:15 PM MDTAreal Flood AdvisoryABQCatron, Cibola2 hr
Jul 29, 8:15 PM MDTSpecial Weather StatementABQUnion30 min
Jul 29, 8:51 PM MDTAreal Flood AdvisoryABQUnion3 hr
Jul 29, 9:24 PM MDTSpecial Weather StatementABQMora36 min
Jul 29, 10:08 PM MDTAreal Flood AdvisoryABQColfax, Harding, Mora112 min
Jul 30, 2:47 AM MDTFlash Flood WatchABQ24 hr
Jul 30, 3:34 AM MDTAreal Flood WarningABQUnion6 hr
Jul 30, 3:56 AM MDTAreal Flood AdvisoryABQSan Juan2 hr
Jul 30, 12:44 PM MDTAreal Flood AdvisoryABQSandoval, Santa Fe2 hr
Jul 30, 1:24 PM MDTSpecial Weather StatementABQBernalillo36 min
Jul 30, 1:33 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval, Santa Fe87 min
Jul 30, 1:42 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval93 min
Jul 30, 2:00 PM MDTAreal Flood AdvisoryABQSandoval90 min
Jul 30, 2:38 PM MDTAreal Flood AdvisoryABQColfax82 min
Jul 30, 2:44 PM MDTAreal Flood AdvisoryABQSocorro, Torrance91 min
Jul 30, 3:00 PM MDTAreal Flood AdvisoryABQCatron, Cibola, Socorro90 min
Jul 30, 3:03 PM MDTAreal Flood AdvisoryABQRio Arriba, Taos87 min
Jul 30, 3:35 PM MDTSpecial Weather StatementABQRoosevelt55 min
Jul 30, 3:38 PM MDTSpecial Weather StatementABQQuay67 min
Jul 30, 4:05 PM MDTAreal Flood AdvisoryABQRio Arriba85 min
Jul 30, 4:17 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt43 min
Jul 30, 4:30 PM MDTSevere Thunderstorm WarningABQCurry30 min
Jul 30, 4:33 PM MDTSpecial Weather StatementABQQuay27 min
Jul 30, 4:39 PM MDTAreal Flood AdvisoryABQCatron2 hr
Jul 30, 4:58 PM MDTSpecial Weather StatementABQCurry32 min
Jul 30, 5:03 PM MDTSpecial Weather StatementABQQuay27 min
Jul 30, 5:09 PM MDTSpecial Weather StatementABQBernalillo36 min
Jul 30, 5:17 PM MDTAreal Flood AdvisoryABQSandoval118 min
Jul 30, 5:19 PM MDTAreal Flood AdvisoryABQMcKinley116 min
Jul 30, 5:22 PM MDTSevere Thunderstorm WarningABQQuay53 min
Jul 30, 5:26 PM MDTSpecial Weather StatementABQQuay34 min
Jul 30, 5:39 PM MDTFlash Flood WarningABQQuay2 hr
Jul 30, 5:54 PM MDTAreal Flood AdvisoryABQBernalillo81 min
Jul 30, 5:57 PM MDTAreal Flood AdvisoryABQSandoval2 hr

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.